# SDR 98ZZZM375

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jobolts
- Condition: Damaged
- Location: Rt Wing Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM RIL HC571H9033 RT WING RIB 2 OUTBOARD.  INSTALLED JOB0LTS TO OUTBOARD RIB 2 RIGHT WING PER RIL HC57 1H9033.  (M)
